# SDR COMA0560141

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 13,301 hours, 12,061 cycles
- Engine: Ge CF343A1
- Engine time: 919 hours, 797 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807593
- Condition: Malfunctioned
- Location: Right
- Part time: 919 hours, 797 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5121 DURING TAXI OUT WITH BOTH ENGINES OPERATING CREW RECEIVED AN EICAS "COMP MON" MESSAGE LOOSING ALL NR 2 ENGINE INDICATIONS.  WHEN INDICATIONS RETURNED 15 SECONDS LATER, ENGINE NR 2 ITT INDICATED 990C WITH ABNORMAL N1 AND N2 INDICATIONS.  THE CREW NOTED A SMOKE SMELL, ENGINE WAS SHUT DOWN AND DECLARED AN EMERGENCY, AIRCRAFT RETUREND TO THE GATE.  REPLACED THE RIGHT ENGINE ASSEMBLY.
